Nonlinear H controllers for electromagnetic suspension systems
Sinha, PK and Pechev, AN (2004) Nonlinear H controllers for electromagnetic suspension systems IEEE Transactions on Automatic Control, 49 (4). pp. 563-568.
This note presents a unified framework to derive nonlinear H state and output feedback controllers for magnetically levitated (Maglev) vehicles with controlled dc electromagnets, referred to as electromagnetic suspension systems. The theoretical exposition, based on the Taylor series expansion solution to the Hamilton-Jacobi-Isaacs inequality, is followed by an assessment of some of the practical issues in realizing the nonlinear controllers with a digital signal processor and embedded hardware. A select set of experimental results from a single-degree-of-freedom suspension system is included to highlight the effectiveness of the proposed nonlinear state- and output-feedback H controllers to suppress guideway-induced disturbances.
|Divisions :||Faculty of Engineering and Physical Sciences > Electronic Engineering > Surrey Space Centre|
|Date :||April 2004|
|Identification Number :||https://doi.org/10.1109/TAC.2003.822865|
|Depositing User :||Mr Adam Field|
|Date Deposited :||27 May 2010 14:07|
|Last Modified :||09 Jun 2014 13:28|
Actions (login required)
Downloads per month over past year